Detailed Information

Cited 0 time in webofscience Cited 4 time in scopus
Metadata Downloads

Nonlinear time series contiguous to AR(1) processes and a related efficient test for linearity

Authors
Hwang, SYBasawa, IV
Issue Date
1-May-2001
Publisher
ELSEVIER SCIENCE BV
Keywords
nonlinear time series; local asymptotic normality; contiguity; efficient tests; test of linearity; autoregressive processes
Citation
STATISTICS & PROBABILITY LETTERS, v.52, no.4, pp.381 - 390
Journal Title
STATISTICS & PROBABILITY LETTERS
Volume
52
Number
4
Start Page
381
End Page
390
URI
https://scholarworks.sookmyung.ac.kr/handle/2020.sw.sookmyung/16659
DOI
10.1016/S0167-7152(00)00234-0
ISSN
0167-7152
Abstract
A class of nonlinear time series models contiguous to a first-order autoregressive process (AR(I)) is introduced. The local asymptotic normality of the log-likelihood ratio statistic for testing for linearity is established. An efficient test of linearity is then obtained and its asymptotic power function is derived. An extension to autoregressive conditionally heteroscedastic contiguous alternative models to AR(I) is also discussed and an efficient test of linearity is derived for this class also. (C) 2001 Elsevier Science B.V. All rights reserved.
Files in This Item
There are no files associated with this item.
Appears in
Collections
이과대학 > 통계학과 > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Hwang, Sun Young photo

Hwang, Sun Young
이과대학 (통계학과)
Read more

Altmetrics

Total Views & Downloads

BROWSE